Translator Disclaimer
2017 Positive solutions for thenonhomogeneous $p$-Laplacianequation in $\mathbb R^N$
Caisheng Chen, Jing Li
Rocky Mountain J. Math. 47(4): 1055-1073 (2017). DOI: 10.1216/RMJ-2017-47-4-1055

Abstract

In this paper, we study a class of nonhomogeneous sublinear-superlinear $p$-Laplacian equations in $\mathbb {R}^N$. By applying a minimization method on the Nehari manifold $\mathcal {N}^{\alpha }$, the existence of positive solutions and the continuity in the perturbation term are obtained.

Citation

Download Citation

Caisheng Chen. Jing Li. "Positive solutions for thenonhomogeneous $p$-Laplacianequation in $\mathbb R^N$." Rocky Mountain J. Math. 47 (4) 1055 - 1073, 2017. https://doi.org/10.1216/RMJ-2017-47-4-1055

Information

Published: 2017
First available in Project Euclid: 6 August 2017

MathSciNet: MR3689944
Digital Object Identifier: 10.1216/RMJ-2017-47-4-1055

Subjects:
Primary: 35J20, 35J62, 35J92

Rights: Copyright © 2017 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
19 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.47 • No. 4 • 2017
Back to Top